# SDR QXEA0100711

- Difficulty date: May 15, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N492US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11159
- Aircraft time: 33,381 hours, 44,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- BOTH EMERGENCY EXIT SIGNS AT ROW 8 INOPERATIVE.  REPLACED BOTH EXIT SIGNS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
